# SDR IPXA2020062256771

- Difficulty date: May 2, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27363
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C WHILE INSTALLING THE LEFT MAIN LANDING GEAR FIXED BRACE ASSEMBLY, GEAR STAND DOOR OPENED AND CONTACTED THE LEFT I/B FLAP LOWER SKIN.  REPAIRED GOUGED LT I/B FLAP LOWER SKIN BETWEEN XIFH 190 AND XIFH 213.05 IAW EA 011-5750-01-A8184 AND EO MD11-5750-76889-A. (MAJOR)
